MAUDE Adverse Event Report: STERIS CORPORATION HEXALUX; HEXALUX CEILING MOUNT

STERIS CORPORATION HEXALUX; HEXALUX CEILING MOUNT
Model Number HEXALUX CEILING MOUNT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their hexalux examination light detached from the ceiling.No report of injury.
 
Additional Manufacturer Narrative
Our investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Additional Manufacturer Narrative
A steris service installation specialist arrived onsite to inspect the hexalux ceiling-mounted surgical light.The technician identified the cause of the reported event to be the snap ring that secures the light's suspension arm to the ceiling mount had been damaged.The cause of the damage could not be determined.As the snap ring was damaged, over time, this allowed for the light's suspension arm to loosen and eventually detach, resulting in the reported event.The user facility elected to have their hexalux ceiling-mounted surgical light removed from service and not repaired or replaced.No additional issues have been reported.

Brand Name
HEXALUX
Common Device Name
HEXALUX CEILING MOUNT
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22461877
Report Number1043572-2025-00062
Device Sequence Number8826859
Product Code KZF
UDI-Device Identifier00724995244286
UDI-Public(01)00724995244286(11)250127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEXALUX CEILING MOUNT
Device Catalogue NumberEXLCEIL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown